# SDR 2007UALA00345

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Misdrilled
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA CREASE BEAM WEB HAS A MISDRILLED HOLE 6 INCHES AFT OF BS 947 RBL 55.  MAJOR REPAIR, REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 51-70-13 PAGES 1-3.
